# SDR QXEA0001338

- Difficulty date: May 17, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,430 hours, 6,162 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0450
- Condition: Inoperative
- Location: Cabin
- Part time: 2,725 hours, 3,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA- SMOKE WARNING LIGHT ILLUMINATED DURING FLIGHT SHORTLY AFTER TAKEOFF.  CAME ON AND OFF INTERMITTANT FOR REMAINDER OF TEN MINUTE FLIGHT.  RETURNED TO LAND.  REMOVED AND REPLACED FORWARD AND AFT SMOKE DETECTORS.  FORWARD SMOKE DETECTOR REPLACED (S/N 0567), TOTAL TIME-2725 AND TOTAL CYCLES-3788, TIME SINCE REPAIR IS 2952.  OPERATIONAL CHECK OF SMOKE DETECTORS ARE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
